Il Nuovo Cimento B (1971-1996)

, Volume 101, Issue 1, pp 19–37

Wave propagation and symmetric hyperbolic systems of conservation laws with constrained field variables

II. — Symmetric hyperbolic systems with constrained fields

Authors

  • A. Strumia
    • Dipartimento di Matematica dell’Università
    • Istituto Nasionale di Fisica Nuoleare, Sezione di BolognaG.N.F.M. del Gonsiglio Nazionale delle Ricerche
Article

DOI: 10.1007/BF02828067

Cite this article as:
Strumia, A. Nuov Cim B (1988) 101: 19. doi:10.1007/BF02828067

Summary

The methodology to investigate discontinuity wave propagation in first-order hyperbolic quasi-linear partial differential systems, when the field variables are constrained by algebraic relations developed in part I, is exploited to symmetric hyperbolic systems of conservation laws. The results previously proven for the systems with linearly independent field variables are extended to constrained theory. Application to relativistic m.h.d. is analysed in detail.

PACS

03.40.KfWaves and wave propagation: general mathematical aspects

PACS

47.75Relativistic fluid dynamics

PACS

52.30Plasma flowmagnetohydrodynamics

Распространение вол н и симметричные гипе рболические системы законов сохр анения с ограниченны ми полевыми переменн ыми. переменными

II - Симметричные гипер болические системы в случае ограниченных полей

Резюме

Методология исследо вания распространен ия разрыва непрерывнос ти волны в системах гипе рболических квази-ли нейных дифференциальных ур авнений в частных производных первого порядка, когд а полевые переменные ограниче ны алгебраичеслими соо тношениями, использу ется для изучения симмметрич ных гиперболических систем законов сохра нения. Ранее доказанн ые результаты для систе м с линейно независимы ми полевыми переменн ыми обобщаются на случай теории с ограничениями. Подро бно анализируется пр именение к релятивистской магн итной гидродинамике.

Riassunto

La metodologia impiegata nella parte I per studiare la propagazione nei sistemi di equazioni differenziali alle derivate parziali del primo ordine, iperbolici, con variabili di campo vincolate, viene utilizzata per trattare i sistemi simmetrici iperbolioi di leggi di conservazione. Si estendono ai sistemi vincolati i risultati già noti nel caso di sistemi con variabili di campo indipendenti. Si esamina in dettaglio l’applioazione alla m.f.d. relativistica.

Download to read the full article text

Copyright information

© Società Italiana di Fisica 1988